Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Note on irreducibility testing


Author: John Brillhart
Journal: Math. Comp. 35 (1980), 1379-1381
MSC: Primary 12-04; Secondary 10M05, 68C20
DOI: https://doi.org/10.1090/S0025-5718-1980-0583515-0
MathSciNet review: 583515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An effective method is developed for deducing the irreducibility of a given polynomial with integer coefficients from a single occurrence of a prime value of that polynomial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12-04, 10M05, 68C20

Retrieve articles in all journals with MSC: 12-04, 10M05, 68C20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1980-0583515-0
Keywords: Irreducibility testing
Article copyright: © Copyright 1980 American Mathematical Society